# SDR ASAA2013081195781

- Difficulty date: August 11, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 20,870 hours, 6,513 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 761574B
- Part serial: AAAH004567
- Condition: Failed
- Location: Nr 1
- Part time: 23,058 hours, 8,391 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DESCENT, LT (NR 1) ENGINE GENERATOR FAILED.  ZERO VOLTS, ZERO FREQ.  ACFT GROUNDED.  PERFORMED FIM TASK 24-21 TASK 805, VERIFIED THAT NR 1 IDG IS INOP.  REMOVED NR 1 IDG IAW AMM 24-11-11-000-801 AND VERIFIED THAT OFF UNIT FILTER HAS NO EVIDENCE OF CONTAMINATION, IAW AMM 24-11-11-000-801, C3.  INSTALLED NEW IDG REF AMM 24-11-11-400-801.  PERFORMED OPS CK, OPS GOOD.
